Models of frequency-dependent susceptibility of rocks and soils revisited and broadened
Article first published online: 13 OCT 2011
© 2011 The Author Geophysical Journal International © 2011 RAS
Geophysical Journal International
Volume 187, Issue 3, pages 1259–1269, December 2011
How to Cite
Hrouda, F. (2011), Models of frequency-dependent susceptibility of rocks and soils revisited and broadened. Geophysical Journal International, 187: 1259–1269. doi: 10.1111/j.1365-246X.2011.05227.x
- Issue published online: 17 NOV 2011
- Article first published online: 13 OCT 2011
- Accepted 2011 September 7. Received 2011 August 30; in original form 2010 November 10
Options for accessing this content:
- If you have access to this content through a society membership, please first log in to your society website.
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!